Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

infamousboo95

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About infamousboo95

  • Rank
    New Member
  • Birthday 04/19/1995

Profile Information

  • Gender
    Male
  • Location
    united states

Recent Profile Visitors

519 profile views
  1. Congrats on your results on bellafill, I was considering getting this done with the nurse I saw who did subcision and infini on me but I don't think my scars are deep enough to warrant the use of filler. I could be wrong though as the last pics you posted did reveal good results, I have also heard mixed things about filler, maintenance etc.
  2. Ok is it just me or does tretinoin make scars more visible initially? Ever since I started applying it every night I can see my scars way more noticeably then before in certain lighting.
  3. Thanks for your reply @beautifulambition! It's been a month and all the scabbing is gone from the treatment. What I don't get with the banisher dermastamp is that it came with a vitamin c serum that is supposed to be applied immediately after stamping the spots for supposedly better collagen production. Also, should I only dermastamp once a week or is this too frequent? Thank you once again.
  4. Hey @beautifulambition, im starting to dermastamp for the first time tonight since its been a month post infini rf, I totally forgot to ask if its fine to use tretinoin .025 alongside dermastamping since I have been applying tretinoin every night so far to improve scarring/texture and prevent future acne. Is it safe to apply tretinoin after dermastamping? Or is this not recommended and should I only dermastamp alone with vitamin c cream on the same night? Thank you!
  5. bump? Is it safe to start derma stamping with a banisher if I got Infini RF on august 9th or should I wait more?
  6. Thanks for your input and advice beautifulambition. I did get a prescription from my derm called Adapalene which I think is a form of a retinoid. I did use it for a week every-night after I moisturized, but I stopped because I was afraid of getting a bad initial breakout from it. I will likely get back on Adapalene every night then to promote skin turnover. I wash twice a day with African black soap and moisturize with Cerave non-comedogenic face lotion. Since these are considered very mild woul
  7. Hello forum, It's been years since my last post on this awesome forum. My last time here was In 2013 when I was having weird side effects on my second course of Accutane entailing thinning of my hair. Overall, after my second course of Isotretinoin I had the best skin of my life and I was in remission for 5 years and ironically my hair is now as thick as it pre-Accutane! Fast forward six years my skin and hair feel oily again and my Acne has began to come back mildly, but enough to be very infla
  8. You should stop immediately. Accutane hair loss is not easily reversible. The sooner you stop the more chance you'll have for recovery. I want to stop but then again I just want to finish the course and get it over without a chance of remission since I only have 20 days left in my course. I do remember my derm telling me that if i quit early there will be a greater chance for remission and a possibility of reduced "limited results" she says that my hair only looks the way it is because of how
  9. I am currently on the same boat but i am on my last month of tane which is my 6th, my hair shedding started at the 5th month. My hair now looks dull and thin but i also have straight asian hair to begin with, i just hope my hair goes back to how it was, this is my second course and on my first i never encountered any thinning i find this weird, but maybe it was because i was on such a low dose.
  10. Hello guys! My name is Lucas Im 18 and i have been lurking on this site for a while . Anyways I am on my 6th and final month of accutane (this is my second course since 2010 in which i was on a very low dose at that time) On this course which i started back in June I started off the first half of my course with 40mg a day and then on my second half i was bounced up to 60mg a day. I noticed on my 5th month my hair was looking thin and looked very limp and noticed my hair was shedding about 30 hai
×